# SDR ABXA201003260020

- Difficulty date: December 14, 2009
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 50,004 hours, 41,123 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP AFT SKIN IS CRACKED AT INBOARD END CAP.  REPAIRED DAMAGED AREA IAW 767 SRM 51-70-03.
